# SDR ZZDA5512497

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT HORIZONTAL STABILIZER DENTED, 110 INCHES BY 5.5 INCHES BY 4 INCHES AT THE OUTBOARD END OF UPPER SKIN 5.5 INCHES FROM FORWARD UPPER SPAR.  REMOVED DENT IAW B737 SRM 55-10-3.  FABRICATED PLATE FROM 2024 T3 .071 INCH BY 5.375 INCHES BY 5.25 INCHES.  FABRICATED FILLER FROM 2024 T3 .040 INCH BY 1.875 INCHES BY 1.8125 INCHES IAW B737 SRM 55-10-3 FIG 4.  INSTALLED PLATE AND FILLER IAW B737 SRM 51-30-2 AND SRM 55-10-3 FIG 4.  (X)
